# SDR DALA2023082306870

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 27,260 hours, 10,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2930763) DURING MAINTENANCE OF THE A/C B737-900ER SHIP NUMBER 3826 ON MXA MRO AT MEX, RE-EVALUATING 5 DENTS ON LH FUSELAGE SKIN BTWN STA 303.9 AND 380 & STGRS WITH TASK CARDS 2020-9002/002, /003, /004, /005 & /006, IT WAS DETERMINED THAT, FOUR (4) DENTS WERE FOUND OUT OF ALLOWABLE LIMITS. MAINTENANCE REPAIRED DAMAGE PER ERA 611057-14.
